TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Co-intersection graph of subsemimodules of a semimodule

* ,

* Corresponding author · click or hover a name for details

pp. 2377–2384Vol. 28Issue 7October 2025DOI: 10.47974/JIM-1500XML
Received:
06 Apr 2022
Accepted:
08 Mar 2022
Published Online:
17 Oct 2025
Article type:
Research Article
Language:
EN
Article no.:
JIM-1500
Pages:
2377–2384

Abstract

Assume that U is a left R-semimodule, R is an abelian semiring with nonzero identity. The co-intersection graphs of U, indicated by G(U), an undirected graph whose nods set is the collection of all non-trivial subsemimodules of U with two distinct nods X, Y are adjacent if and only if X + Y ≠ U. These graphs was studies to relate the combinatorial possessions of G(U) to the algebraic possessions of the R-semimodule U. Connectedness and planarity were for G(U). Also, studies are done on the girth, diameter, clique and chromatic number of this graphs.

Keywords

Subject Classifications

16Y6005C7505C69

Acknowledgements

Obaid (32_icmas_322)

References

[1] A. H. Alwan, A graph associated to proper non-small subsemimodules of a semimodule, Int. J. Nonlinear Anal. Appl. 12(2) 499–509 (2021).
[2] A. H. Alwan, Maximal submodule graph of a module, J. Discrete Cryptogr., 24(7) 1941–1949, 2021.
[3] S.E. Atani, F.Saraei, On coatomic semimodules over commutative univ. j. sci. eng.,189-200, 2011.
[4] J.A., Murty U.S.R., Graph Theory, Graduate Texts in Mathematics, 244, Springer, New York (2008).
[5] J. Bosak, The graphs of semigroups, in Theory of Graphs and Application, (Academic Press), 119-125 (1964).
[6] G. Chartrand, O. R. Oellermann, Applied and Algorithmic Graph Theory, McGraw-Hill, Inc. (1993).
[7] Y. Katsov, T. Nam, N. Tuyen, On subtractive semisimple semirings, Algebra Colloq. 16(3), 415-426 (2009).
[8] L. A. Mahdavi, Y. Talebi, Co-intersection graph of submodules of a module, Algebra Discrete Math. 21(1) 128-143 (2016).
[9] A. H. Alwan & Z. A. Nema. The inclusion subsemimodule graph of a semimodule, J. Discrete Math. Sci. Cryptogr. to appear.
[10] V. R. Kulli. The Common Minimal Total Dominating Graph, Journal of Discrete Mathematical Sciences and Cryptography, 17(1), 49-54 (2014).
[11] R. A. Muneshwar & K. L. Bondar. Open subset inclusion graph of a topological space, Journal of Discrete Mathematical Sciences and Cryptography, 22(6), 1007-1018 (2019) DOI: 10.1080/09720529.2019.1649029.

Views: 647Downloads: 132Citations: 0